Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 6275367, 11 pages
http://dx.doi.org/10.1155/2016/6275367
Research Article

Discussion on Some Recent Order-Theoretic Metrical Coincidence Theorems Involving Nonlinear Contractions

Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India

Received 22 December 2015; Accepted 16 February 2016

Academic Editor: Tomonari Suzuki

Copyright © 2016 Aftab Alam et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove some coincidence theorems involving a pair of self-mappings and defined on an ordered metric space wherein is -increasing -contractive mapping. In our results, neither the whole space nor the range subspaces ( or ) are required to be complete. Instead, we use the completeness of a subspace of satisfying suitable conditions.